Alert archive / Oregon / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Jul 11, 2007, 4:53 AM PDT for 9 counties in Oregon. It took effect at Jul 11, 2007, 11:00 AM PDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 4:53 AM PDT (11:53 UTC)
- In effect from
- Jul 11, 2007, 11:00 AM PDT
- Expired
- Jul 11, 2007, 9:09 PM PDT
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR, Harney County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR, Lane County, OR
The radar
The Medford radar (KMAX), 96 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:30 PM PDT | TSTM WND DMG | 2 N Rogue River, OR | SEVERAL TREES DOWNED NEAR ROGUE RIVER HIGH SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 3385 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KMFR 111153 RFWMFR RED FLAG WARNING NATIONAL WEATHER SERVICE MEDFORD OR 453 AM PDT WED JUL 11 2007 ORZ620>623-112000- /O.NEW.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/ /O.CON.KMFR.FW.W.0005.000000T0000Z-070711T1200Z/ WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES- 453 AM PDT WED JUL 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS HAVE DISSIPATED THIS MORNING...BUT ARE EXPECTED TO REDEVELOP TODAY. WHILE PRECIPITATION WILL ACCOMPANY THE THUNDERSTORMS...THE AMOUNTS WILL BE LIGHT OVER MOST OF THE AREA. THE COMBINATION OF SCATTERED LIGHTNING STRIKES AND DRY FUELS COULD PRODUCE NUMEROUS IGNITIONS. THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ORZ615>619-624-625-112000- /O.NEW.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/ SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-UMPQUA NATIONAL FOREST- SOUTHERN OREGON COAST-WESTERN SISKIYOU NATIONAL FOREST- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 453 AM PDT WED JUL 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS HAVE DISSIPATED THIS MORNING...BUT ARE EXPECTED TO REDEVELOP TODAY. WHILE PRECIPITATION WILL ACCOMPANY THE THUNDERSTORMS...THE AMOUNTS WILL BE LIGHT OVER MOST OF THE AREA. THE COMBINATION OF SCATTERED LIGHTNING STRIKES AND DRY FUELS COULD PRODUCE NUMEROUS IGNITIONS. THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ280-111300- /O.CON.KMFR.FW.W.0005.000000T0000Z-070711T1200Z/ WESTERN KLAMATH NATIONAL FOREST- 453 AM PDT WED JUL 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA THIS AFTERNOON AND TONIGHT. THE COMBINATION OF SCATTERED LIGHTNING STRIKES AND DRY FUELS COULD PRODUCE NUMEROUS IGNITIONS. THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STOCKTON
3 follow-up statements
000 WWUS86 KMFR 111715 RFWMFR RED FLAG WARNING NATIONAL WEATHER SERVICE MEDFORD OR 1015 AM PDT WED JUL 11 2007 ORZ615>625-112315- /O.CON.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/ SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-UMPQUA NATIONAL FOREST- SOUTHERN OREGON COAST-WESTERN SISKIYOU NATIONAL FOREST- WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 1015 AM PDT WED JUL 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FOR SOUTHERN OREGON UNTIL 11 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND CONTINUE DURING THE EVENING. LIGHTNING STRIKES ARE EXPECTED TO BE MOST NUMEROUS IN ZONE 624. THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DW
000 WWUS86 KMFR 112238 RFWMFR RED FLAG WARNING NATIONAL WEATHER SERVICE MEDFORD OR 338 PM PDT WED JUL 11 2007 ORZ617-623>625-120645- /O.NEW.KMFR.FW.A.0005.070712T2100Z-070713T0600Z/ /O.CON.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/ UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 338 PM PDT WED JUL 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON INCLUDING PORTIONS OF THE UMPQUA ROGUE RIVER-SISKIYOU AND FREMONT-WINEMA NATIONAL FOREST... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING OR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE DURING THE EVENING. LIGHTNING STRIKES ARE EXPECTED TO BE MOST NUMEROUS IN ZONE 624. THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH. ON THURSDAY...THE UPPER LOW PRESSURE SYSTEM WILL PERSIST OFFSHORE. THE AREA OF MOIST AND UNSTABLE AIR WILL SHIFT SLIGHTLY TO THE EAST WITH THUNDERSTORMS EXPECTED TO DEVELOP IN THE AFTERNOON AND EVENING FROM THE CASCADES EASTWARD. NUMEROUS LIGHTNING STRIKES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ORZ615-616-618>622-120600- /O.CON.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/ SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-SOUTHERN OREGON COAST- WESTERN SISKIYOU NATIONAL FOREST- WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY- 338 PM PDT WED JUL 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES 615 THROUGH 616 AND 618 THROUGH 622 IN OREGON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES 615 THROUGH 616 AND 618 THROUGH 622 IN OREGON. SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND CONTINUE DURING THE EVENING. NUMEROUS LIGHTNING STRIKES AND ERRATIC WIND GUSTS UPWARDS OF 50 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CC
000 WWUS86 KMFR 120409 RFWMFR RED FLAG WARNING NATIONAL WEATHER SERVICE MEDFORD OR 909 PM PDT WED JUL 11 2007 ORZ617-623>625-121215- /O.CAN.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/ /O.CON.KMFR.FW.A.0005.070712T2100Z-070713T0600Z/ UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 909 PM PDT WED JUL 11 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON INCLUDING PORTIONS OF THE UMPQUA ROGUE RIVER-SISKIYOU AND FREMONT-WINEMA NATIONAL FORESTS... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THURSDAY...AN UPPER LOW PRESSURE SYSTEM WILL PERSIST OFFSHORE. THE AREA OF MOIST AND UNSTABLE AIR WILL SHIFT SLIGHTLY TO THE EAST WITH THUNDERSTORMS EXPECTED TO DEVELOP IN THE AFTERNOON AND EVENING FROM THE CASCADES EASTWARD. NUMEROUS LIGHTNING STRIKES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ORZ615-616-618>622-120515- /O.CAN.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/ SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-SOUTHERN OREGON COAST- WESTERN SISKIYOU NATIONAL FOREST- WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY- 909 PM PDT WED JUL 11 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. $$ STAVISH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 11, 3:04 AM PDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 11, 3:04 AM PDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
304 AM PDT WED JUL 11 2007
.DISCUSSION...NOCTURNAL CONVECTION HAS DISSIPATED EARLY THIS
MORNING WITH A FEW STRIKES STILL LINGERING OFF THE COAST. A CLOUD
SHIELD OVER MUCH OF THE CWA REMAINS AND WILL MOVE OFF THIS
MORNING. TROUGH CHURNING OVER 30N 140W WILL HAS KEPT SE FLOW OVER
THE FA...THEREFORE AIDING IN THE MONSOONAL FLOW THAT BROUGHT ENOUGH
MOISTURE TO GENERATE LAST NIGHTS THUNDERSTORMS. THE MONSOONAL
MOISTURE AIDED IN THESE STORMS BEING MORE WET IN NATURE...HOWEVER
STORMS ALSO PRODUCE COPIOUS LIGHTNING STRIKES...INCREASING
POTENTIAL FOR NEW FIRE STARTS.
LAST NIGHTS ENVIRONMENT FOR THUNDERSTORMS FOR HAIL GROWTH WAS TOO
HOSTILE AS THE FREEZING LEVEL OVER 15KFT AND SFC TEMPS WERE FROM
THE UPPER 90S TO THE 100S. FROM THE 00Z SOUNDING...CAPE VALUES
WERE JUST OVER 800J/KG...NOT VERY SUPPORTIVE FOR HAIL GROWTH. IF
ANY HAIL WERE FALLING OUT OF THE STORM IT WOULD NOT LAST LONG AS
IT DESCENDED INTO A VERY WARM ENVIRONMENT.
LOOKS LIKE TODAY WILL BE A REPEAT AS THE LOW OFF THE COAST HAS EMBEDDED
IN ITS FLOW A PRETTY POTENT SHORTWAVE THAT IS FORECAST TO ADVECT
THROUGH OUR REGION THIS AFTERNOON/EVENING OPENING THE DOOR TO
ANOTHER WAVE OF THUNDERSTORMS. HOWEVER THERE WILL BE A DIFFERENCE.
AS THE LOW PUSHES CLOSER...1000-500MB HEIGHTS DROP RELAXING MAX
TEMPS TODAY AND FORECAST SOUNDINGS HOLD CAPE VALUES IN EXCESS OF
2000 J/KG DUE TO TO THE SHORTWAVE PUSHING THROUGH...SO SMALL HAIL
GROWTH LOOKS IS NOT OUT OF THE QUESTION TODAY.
STORM ACTIVITY WILL INITIATE EAST AND PROGRESS WEST THROUGH THE
EARLY NIGHTTIME HOURS AND DISSIPATE A FEW HOURS AFTER MAXIMUM
HEATING. VORTMAX ASSOCIATED WITH THE LOW OVER THE COAST WILL PUSH
NORTH OVER THE FA DURING MAXIMUM HEATING TODAY INITIATING
THUNDERSTORMS. STORMS WILL BE SCATTERED AND SHOULD FIZZLE A FEW
HOURS PAST SUNSET.
AS THIS LOW MOVES TOWARD THE COAST...SOUTHERLY FLOW WILL DOMINATE
THE FORECAST AS THE MARINE INFLUENCE PUSHES ON SHORE CUTTING OFF
THUNDERSTORM ACTIVITY WEST OF THE CASCADES BY THE END OF THE WEEK.
TEMPERATURES THROUGH THE FORECAST PERIOD LOOK TO BE
WARM...REACHING INTO THE UPPER 90S EACH DAY. TOWARD THE END OF
THE FORECAST PERIOD...MODELS BEGIN TO DIVERGE FROM
EACH OTHER. WITH LITTLE FORECAST CONFIDENCE BETWEEN THE
MODELS...DID NOT TOUCH TOO MUCH IN THE EXTENDED.
&&
.AVIATION...VFR INLAND WITH AFTERNOON/EVENING THUNDERSTORMS. ALONG
THE COASTLINE...MAINLY IFR CEILINGS WITH REDUCED VISIBILITY.
MARINE LAYER WILL BURN OFF WITH HEATING TOWARD LATE MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR ORZ620-
ORZ621-ORZ622-ORZ623.
CA...RED FLAG WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR CAZ280.
PACIFIC COASTAL WATERS...NONE.
BURTISThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 33 min |
| Jul 10, 8:03 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 42 min |
| Jul 10, 8:28 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 47 min |
| Jul 10, 8:43 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 32 min |
| Jul 11, 3:38 PM PDT | Fire Weather Watch | MFR | Douglas, Harney, Jackson, Klamath, Lake, Lane | 13 hr |
Nearby
Red Flag Warnings in Oregon, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.